Facebook Pixel
EmpowHER Guest

Why am I suddenly unable to climax?

By Anonymous December 8, 2014 - 5:24am
Rate This

I got a mirena IUD about 1.5 years ago. My sexual desire has been normal if not even more than normal. In the past three months, I stopped climaxing. I'm very attracted to my partner. I explained it to him like I'm on a roller coaster with the peak cut off the top. I experience the excitement of building to the orgasm, but suddenly the ride is just over without feeling that exciting drop. Could this be due to the IUD or is it more of a psychological thing?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern about your inability to reach an orgasm.

Some women do experience a decrease in their libido while others report an increase while using the Mirena IUD. I suggest you discuss this with your gynecologist.

In the meantime, take a look at this thread "Anyone using the Mirena IUD have a low sex drive?"

You will see that you are not alone.


December 8, 2014 - 10:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!